# SDR DALA2017020801054

- Difficulty date: February 2, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 40,170 hours, 27,274 cycles
- Engine: Iae V2528D5
- Engine time: 28,567 hours, 18,260 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL QUANTITY LOW.  DECREASED TO 0 ON ARRIVAL.  TEMPERATURE AND PRESSURE NORMAL.  FOUND OIL COOLER LEAKING.  REMOVED AND REPLACED #2 FUEL/OIL COOLER PER MM.  LEAK AND OPERATION CHECK GOOD.  (LP# 8680580)
